# SDR IPXA2017101922793

- Difficulty date: October 13, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 13,545 hours, 8,368 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A5327974700200
- Condition: Cracked
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C,  CARGO BAY FLOORBOARD 161GF, CRACKED IN TWO PLACES.  FABRICATED NEW FLOORBOARD IAW EO A300-5320-16407-E.
